Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Their HIV Meds Deteriorate The Cartilage In There Joints. And If So What Were The Early Oncoming Signs

Has Anyone Had Their HIV Meds Deteriorate The Cartilage In There Joints. And If So What Were The Early Oncoming Signs

A myHIVteam Member said:

@A myHIVteam Member genvoa

edited, originally posted over 1 year ago
A myHIVteam Member said:

Not that I’m aware of. But it is a good question. I am currently on Biktarvy for the last 2 years of being diagnosed. My doctor has me taking Vitamin D3 2000. Not certain if that has anything to do with cartilage, but more for bone support. But, keep us posted on this topic. Love Scottlen

posted over 1 year ago
A myHIVteam Member said:

My meds contribute to bone loss as a result I have shrunk in height almost 4 inches. This means osteopena and arthritis in my back and hips. S o yes bone cartilage is being effected

posted over 1 year ago
Already a Member? Log in